# SDR SIMA20130507011

- Difficulty date: May 7, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 23,763 hours, 20,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 101808
- Condition: Defective
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION FOUND THE BATTERY AND BATTERY CHARGER WOULD NOT CHARGE.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE BATTERY PN 2013-1A, SN 101808, AND THE BATTERY CHARGER, PN 11-0049, SN 20527.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
